# SDR UP202213

- Difficulty date: February 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Disbonded
- Location: Nr 14 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN 'D' CHECK MAINTENANCE FOUND NR 14 SPOILER HAS AN AREA OF DISBOND ON I/B FORWARD CORNER UPPER SURFACE.  INSTALLED REPAIR IAW SRM 51-20-151.
